Benadryl Extra Strength
36 Caps

Benadryl Extra Strength provides fast symptom relief for allergies and allergic reactions.This antihistamine provides relief from allergy symptoms such as skin itchiness, sneezing, itchy throat, itchy nose, runny nose, itchy eyes, and watery eyes.

Features:

  • Provides fast symptom relief for hives and allergy symptoms
  • Effective symptom relief of watery eyes, runny nose, itchy throat, and itchy skin
  •  Just 1 caplet contains an extra strength dose to help relieve tough allergy and allergic reaction symptoms
  • Contains Diphenhydramine Hydrochloride (Antihistamine), 50 mg

Dosage: Children under the age of 12 years: Do not use. Use Children's BENADRYL products. Adults and children 12 years of age and older: Take 1 caplet every 4-6 hours. Do not exceed 4 caplets in 24 hours.

Medicinal Ingredient: Diphenhydramine Hydrochloride 50 mg (Antihistamine) Non-medicinal Ingredients: Calcium phosphate dibasic dihydrate, candelilla wax, crospovidone, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, pregelatinized corn starch, stearic acid, titanium dioxide, water

Caution: May cause marked drowsiness. Avoid alcohol. Do not drive a motor vehicle, operate machinery or engage in activities that require mental alertness. Talk to a doctor before using this product if you have chronic lung disease, asthma, glaucoma, difficulty in urination due to enlargement of the prostate gland, if you are pregnant or nursing, or taking other antihistamines or sedating drugs or tranquilizers. Alcohol, sedatives and tranquilizers may increase drowsiness. Do not use if you are hypersensitive to diphenhydramine or to any of the formulation excipients. Not to be used by elderly patients who experience confusion at nighttime. This product may cause excitation rather than sedation in the elderly and, therefore, should be avoided in this age group. Do not use more than the recommended dosage or use more than 7 days except on the advice of a physician. Do not use with any other product containing diphenhydramine, even one used on skin. Keep out of reach of children. In case of overdose, call a Poison Control Centre or get medical help right away.


We are only able to ship this item to Canadian customers.
No Information Provided

Other Benadryl Products

next Prev
No reviews so far
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating
Review is mandatory

Write a Review